Publication
Title
An adjusted boxplot for skewed distributions
Author
Abstract
Language
English
Source (journal)
Computational statistics and data analysis / International Association for Statistical Computing. - Amsterdam, 1983, currens
Publication
Amsterdam : North-Holland, 2008
ISSN
0167-9473 [print]
1872-7352 [online]
Volume/pages
52:12(2008), p. 5186-5201
ISI
000259075900012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.05.2009
Last edited 09.01.2018
To cite this reference